Cryptic complexity in felid vertebral evolution: shape differentiation and allometry of the axial skeleton

Randau, M and Goswani, A and Hutchinson, J R and Cuff, A R and Pierce, S E (2016) Cryptic complexity in felid vertebral evolution: shape differentiation and allometry of the axial skeleton. Zoological Journal of the Linnean Society, 781 (1). pp. 183-202.

[img]
Preview
Text
10116.pdf - Accepted Version
Available under License Creative Commons Attribution Non-commercial.

Download (1MB) | Preview

Actions (Repository Editors)

View Item View Item